Alert archive / North Carolina / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 101, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Jun 26, 2011, 4:58 PM EDT for Brunswick County, Columbus County, Pender County, North Carolina. It was in force for 1 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2011, 4:58 PM EDT (20:58 UTC)
- Expired
- Jun 26, 2011, 4:59 PM EDT
- In force
- 1 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
Counties Brunswick County, NC, Columbus County, NC, Pender County, NC
The radar
The Wilmington radar (KLTX), 43 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 9.0 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 649 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 986 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
155 WUUS52 KILM 262058 SVRILM NCC019-047-141-262130- /O.NEW.KILM.SV.W.0101.110626T2058Z-110626T2130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON NC 458 PM EDT SUN JUN 26 2011 THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN BRUNSWICK COUNTY IN SOUTHEAST NORTH CAROLINA SOUTHWESTERN PENDER COUNTY IN SOUTHEAST NORTH CAROLINA EASTERN COLUMBUS COUNTY IN SOUTHEAST NORTH CAROLINA * UNTIL 530 PM EDT * AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR FREEMAN...OR 15 MILES WEST OF LELAND...AND MOVING EAST AT 10 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DELCO... RIEGELWOOD...BATARORA...PHOENIX...TOWN CREEK...BISHOP AND WINNABOW. MORE DANGEROUS THUNDERSTORMS MAY DEVELOP AND AFFECT OTHER COMMUNITIES IN THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING AND HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3439 7803 3414 7807 3425 7834 3435 7832 TIME...MOT...LOC 2058Z 278DEG 4KT 3430 7826 $$ 15
1 follow-up statement
757 WWUS52 KILM 262059 SVSILM SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 459 PM EDT SUN JUN 26 2011 NCC019-047-141-262109- /O.CAN.KILM.SV.W.0101.000000T0000Z-110626T2130Z/ COLUMBUS NC-PENDER NC-BRUNSWICK NC- 459 PM EDT SUN JUN 26 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BRUNSWICK... SOUTHWESTERN PENDER AND EAST CENTRAL COLUMBUS COUNTIES IS CANCELED... AT 457 PM EDT...THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS BEEN REPLACED WITH ANOTHER WARNING JUST TO THE EAST. PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3439 7803 3414 7807 3425 7834 3435 7832 TIME...MOT...LOC 2059Z 278DEG 4KT 3430 7826 $$ 15
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:51 PM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jun 26, 3:51 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
351 PM EDT SUN JUN 26 2011
.SYNOPSIS...
A SUMMERTIME AIR MASS WILL PREVAIL AS WESTERN ATLANTIC HIGH PRESSURE
EXTENDS INTO THE AREA THROUGH TUESDAY. A WEAK COLD FRONT WILL
APPROACH THE AREA FROM THE NORTH TUESDAY AND WEDNESDAY BRINGING A
CHANCE OF SHOWERS AND THUNDERSTORMS. THE FRONT IS EXPECTED TO STALL
AND DISSIPATE ACROSS THE REGION BY THE END OF THE WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 130 PM SUNDAY...SEABREEZE HAS INTERACTED WITH AN EAST-WEST
ORIENTED SURFACE BOUNDARY TO SPARK ISOLATED TO SCATTERED
CONVECTION OVER THE CAPE FEAR AREA. RECENTLY UPDATED TO INTRODUCE
AT LEAST ISOLATED STORMS...MAINLY ALONG AND SE OF HIGHWAY 17 IN
BRUNSWICK COUNTY AND EAST OF I-40 IN PENDER. SLIGHT CHANCE POP MAY
BE GENEROUS ANYWHERE WEST OF SHALLOTTE BUT CANNOT RULE IT OUT WITH
THE OUTFLOWS INTERACTING WITH THE SEABREEZE.
DRY MID-LEVELS WILL LIMIT THE CONVECTIVE POTENTIAL...ESPECIALLY
ONCE THE LOW-LEVEL FORCING IS LOST. THEREFORE THE FORECAST REMAINS
DRY FOR TONIGHT. LIGHT WINDS AND AMPLE MOISTURE WILL RESULT IN
SOME FOG POTENTIAL...AND COULD EVEN BE A SUPER-FOG EVENT IN THE
VICINITY OF THE LARGE WILDFIRES IN THE AREA WHERE PARTICULATE
MATTER WILL SERVE AS CONDENSATION NUCLEI.
OTHERWISE ANOTHER MILD AND MUGGY NIGHT OVER THE EASTERN
CAROLINAS...WITH MIN TEMPS A FEW DEGREES ABOVE CLIMO ACROSS THE
BOARD.
&&
.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
AS OF 2 PM SUNDAY...WEAK TROFFING ALOFT WILL CONTINUE THROUGH THE
SHORT TERM PERIOD WITH A SUBTROPICAL RIDGE IN PLACE ACROSS THE
SOUTHERN PLAINS. INCREASING PRECIPITABLE WATER (APPROACHING 2
INCHES) MONDAY AND TUESDAY COMBINED WITH STRONG INSTABILITY SHOULD
LEAD TO SCATTERED CONVECTION EACH DAY. THE CAPE MAY EXCEED 3000 J/KG
ON MONDAY AND DCAPE ALSO SHOWN TO INCREASE SIGNIFICANTLY DURING THE
AFTERNOON. AS A RESULT...FEEL THAT THERE COULD BE STRONG TO BRIEFLY
ISOLATED SEVERE THUNDERSTORMS...ESPECIALLY ALONG BOUNDARY
INTERACTIONS. IN ADDITION...GIVEN THE PROFILE THINK THE STRONGER
THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE A SIGNIFICANT
AMOUNT OF LIGHTNING. HOWEVER...WEAK MID-LEVEL LAPSE RATES WILL
PREVENT ANY WIDESPREAD SEVERE WEATHER FROM OCCURRING. EXPECT A
REPEAT DURING TUESDAY WITH SCATTERED CONVECTION...SOME BECOMING
STRONG ALONG BOUNDARY INTERACTIONS. MET/MAV TEMP GUIDANCE LOOKS
REASONABLE THROUGH THE PERIOD WITH HIGHS SLIGHTLY ABOVE NORMAL EACH
DAY AND EACH NIGHT.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
AS OF 2 PM SUNDAY...PRIMARILY FOLLOWED THE ECMWF FOR THE EXTENDED.
THE BIGGEST CHANGE THIS CYCLE IS IN REGARDS TO THE COLD FRONT WHICH
APPEARS WILL STALL NEAR OR JUST NORTH OF THE FORECAST AREA. THE
UPPER RIDGE BECOME MORE PRONOUNCED ACROSS THE PLAINS STATES WHILE
THE UPPER TROUGH HOLDS ACROSS THE EASTERN UNITED STATES. THE
WEAKNESS IN THE HEIGHT FIELD ALOFT WILL CONTINUE TO SUPPORT MAINLY
DIURNAL CONVECTION THROUGH MUCH OF THE EXTENDED PERIOD. TEMPERATURES
ARE EXPECTED TO BE NEAR NORMAL EACH DAY.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
AS OF 18Z...LOW-CONFIDENCE CONVECTIVE FORECAST IN THE COASTAL
TERMINALS THIS AFTERNOON...OTHERWISE HIGH CONFIDENCE IN VFR
THROUGH TONIGHT UNDER DIURNAL CU AND LIGHT WINDS. SOME FOG MAY
REDEVELOP OVERNIGHT...AND TSTMS ARE POSSIBLE ON MONDAY.
SATELLITE IMAGERY SHOWS OLD SURFACE BOUNDARY IN THE VICINITY OF
ILM NOW LIFTING NORTH...AND DOING SO IN TANDEM WITH THE SEABREEZE.
CONVECTION NEAR CAPE FEAR COULD CONTINUE TO IMPACT KILM NEXT
COUPLE HRS. HAVE GONE WITH VCTS AND WILL HANDLE ACTUAL IMPACT ON
THE AIRPORT WITH TEMPO GROUP FOR IFR VIS. LESS CONFIDENT ABOUT THE
MYRTLES BUT CANNOT RULE OUT VCTS FOR KCRE AS OUTFLOWS INTERACT
WITH THE SEABREEZE. SEABREEZE WILL MOST LIKELY BE FAR ENOUGH
INLAND TO KEEP CONVECTION AWAY FROM BOTH KCRE AND KMYR SO WILL NOT
MENTION IT IN THOSE TAFS.
ANOTHER TRICKY FOG FORECAST OVERNIGHT AS AMPLE SURFACE MOISTURE
WILL RESIDE IN THE COLUMN AS EVIDENCED BY TD/S EXPECTED TO BE IN
THE LOW 70S. HOWEVER...DEBRIS CLOUD FROM UPSTREAM MCS AND A LLJ
PROGGED TO BE IN THE 15 TO 20 KT RANGE MAY KEEP VSBYS FROM
DROPPING TOO SHARPLY. GUIDANCE HAS BEEN INCONSISTENT WITH
RESTRICTIONS OVERNIGHT...SO COMBINING HIGH TD/S WITH PERSISTENCE
HAS PROMPTED MVFR VSBYS TO BE INTRODUCED INTO ALL TAFS BUT MYR.
LOW CONFIDENCE IN THIS HOWEVER...AND UPDATED TAFS WILL PROVIDE
MORE SPECIFICS.
AFTER SUNRISE ANY FOG WILL BURN OFF...BUT ALL MODELS ARE DEVELOPING
TSTMS ACROSS THE AREA DURING THE LATE MORNING AS REMNANT MCS
BOUNDARY TAPS INTO RAPIDLY DESTABILIZING AIR. FOR NOW HAVE MENTIONED
SCT CB DUE TO IT BEING LATE IN THE VALID PERIOD BUT THE TERMINALS
MAY ALL EXPERIENCE A TSTM SOMETIME ON MONDAY.
EXTENDED OUTLOOK...AFTERNOON ISOLATED/SCATTERED SHOWERS AND
THUNDERSTORMS POSSIBLE THROUGH THURSDAY. VFR FRIDAY.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 130 PM SUNDAY...SURFACE BOUNDARY JUST NORTH OF CAPE FEAR HAS
STARTED TO LIFT NORTH THE LAST COUPLE HRS...WITH MODEST SE WINDS
OBSERVED BEHIND IT. GRADIENT REMAINS WEAK ENOUGH THAT THE WIND
FIELD WILL BE SEABREEZE-DOMINATED...SO SE WINDS WILL COME AROUND
TO DUE SOUTH AS THE AFTERNOON PROGRESSES. SPEEDS AROUND 10
KT...BUT ENOUGH RESIDUAL 6-SEC SOUTHERLY WAVE OUT THERE TO MERIT
2-3 FT SEAS THROUGH TONIGHT.
SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
AS OF 2 PM SUNDAY...SOUTHWEST FLOW WILL BE THE RULE MONDAY THROUGH
TUESDAY WITH HIGH PRESSURE OFF THE COAST...WITH AN INCREASE IN FLOW
TUESDAY AND TUESDAY EVENING. SEAS WILL BUILD TO AROUND 5 FT OFF CAPE
FEAR BY TUESDAY EVENING...WITH CHOPPY CONDITIONS THROUGH MUCH OF THE
PERIOD.
LONG TERM /WEDNESDAY THROUGH FRIDAY/...
AS OF 2 PM SUNDAY...THE WEAK FRONT WILL APPROACH FROM THE NORTH
DURING WEDNESDAY ALLOWING THE WIND TO DIMINISH. THE FRONT WILL WASH
OUT WITH LIGHT SOUTHERLY FLOW TO PREVAIL THROUGH FRIDAY. AS A
RESULT...SEAS WILL GRADUALLY SUBSIDE TO AROUND 3 FT WEDNESDAY
THROUGH FRIDAY.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...DENSE SMOKE ADVISORY FROM 9 PM THIS EVENING TO 11 AM EDT
MONDAY FOR NCZ105-106.
MARINE...NONE.
&&
NEAR TERM...RAS
SHORT TERM...SRP
LONG TERM...SHK
AVIATION...RAS/JDWHazardous weather outlook, Jun 26, 3:49 PM EDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 349 PM EDT SUN JUN 26 2011 NCZ105-106-272000- INLAND PENDER-COASTAL PENDER- 349 PM EDT SUN JUN 26 2011 ...DENSE SMOKE ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 11 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE SMOKE ADVISORY. AIR QUALITY ALERT CODE PURPLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE SMOKE ADVISORY. A FEW OF THE THUNDERSTORMS THAT DEVELOP ON MONDAY COULD BE STRONG TO SEVERE...WITH DAMAGING WINDS AND FREQUENT CLOUD-TO-GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ107-108-272000- INLAND NEW HANOVER-COASTAL NEW HANOVER- 349 PM EDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. AIR QUALITY ALERT CODE ORANGE. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A FEW OF THE THUNDERSTORMS THAT DEVELOP ON MONDAY COULD BE STRONG TO SEVERE...WITH DAMAGING WINDS AND FREQUENT CLOUD-TO-GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ087-096-099-109-110-SCZ017-023-024-032-033-039-053>056-272000- ROBESON-BLADEN-COLUMBUS-INLAND BRUNSWICK-COASTAL BRUNSWICK-MARLBORO- DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY- COASTAL HORRY-INLAND GEORGETOWN-COASTAL GEORGETOWN- 349 PM EDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A FEW OF THE THUNDERSTORMS THAT DEVELOP ON MONDAY COULD BE STRONG TO SEVERE...WITH DAMAGING WINDS AND FREQUENT CLOUD-TO-GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-272000- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 349 PM EDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 35
In the hours before
Special weather statement, Jun 26, 12:16 PM EDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1216 PM EDT SUN JUN 26 2011
NCZ107>110-261715-
COASTAL NEW HANOVER-INLAND BRUNSWICK-COASTAL BRUNSWICK-
INLAND NEW HANOVER-
1216 PM EDT SUN JUN 26 2011
...STRONG THUNDERSTORMS MOVING ALONG THE COAST...
AT 1214 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS NEAR CAROLINA BEACH EXTENDING TO THE
WEST TO JUST NORTH OF SUPPLY. THESE STORMS ARE NEARLY STATIONARY AND
ARE PRODUCING VERY HEAVY RAIN...LIGHTNING...STRONG WINDS AND
POSSIBLY SMALL HAIL.
COMMUNITIES IN THE PATH OF THESE STORMS ARE CAROLINA BEACH...
BISHOP...BOILING SPRING LAKES...CIVIE TOWN...LONG BEACH...
MASONBORO...MILL CREEK...MYRTLE GROVE...OAK ISLAND...SILVER LAKE...
SOUTHPORT AND SUPPLY.
STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR
UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WEATHER.GOV/ILM.
LAT...LON 3407 7787 3397 7790 3390 7794 3383 7796
3385 7802 3388 7802 3390 7811 3391 7817
3396 7832 3420 7829 3420 7780
15Special weather statement, Jun 26, 1:06 PM EDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
106 PM EDT SUN JUN 26 2011
NCZ107-108-261800-
COASTAL NEW HANOVER-INLAND NEW HANOVER-
106 PM EDT SUN JUN 26 2011
...A STRONG THUNDERSTORM OVER NEW HANOVER COUNTY...
AT 105 PM EDT...A STRONG THUNDERSTORM WAS...3 MILES SOUTHWEST OF
SMITH CREEK...OR 2 MILES NORTH OF WILMINGTON...MOVING EAST AT 5 MPH.
THIS STORM WILL PRODUCE STRONG WINDS POSSIBLY IN EXCESS OF 40
MPH...SMALL HAIL...HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES.
COMMUNITIES IN THE PATH OF THESE STORMS ARE
WILMINGTON...BAYSHORE...OGDEN...SMITH CREEK...WINDEMERE AND
WRIGHTSBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR
UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WEATHER.GOV/ILM.
LAT...LON 3428 7776 3416 7794 3419 7796 3424 7796
3426 7799 3427 7800 3428 7799 3428 7800
3429 7801 3431 7801 3437 7782
15Special weather statement, Jun 26, 1:30 PM EDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
130 PM EDT SUN JUN 26 2011
NCZ105-106-261830-
COASTAL PENDER-INLAND PENDER-
130 PM EDT SUN JUN 26 2011
...STRONG THUNDERSTORMS MOVING INTO PENDER COUNTY....
AT 129 PM EDT...STRONG THUNDERSTORMS WERE...3 MILES SOUTHWEST OF
SCOTTS HILL...OR 10 MILES NORTHEAST OF WILMINGTON...MOVING NORTHEAST
AT 10 MPH.
THESE THUNDERSTORMS HAVE A HISTORY OF PRODUCING SMALL HAIL...GUSTY
WINDS UP TO 50 MPH AND FREQUENT DANGEROUS LIGHTNING.
COMMUNITIES IN THE PATH OF THESE STORMS ARE EDGECOMB...HAMPSTEAD...
MOORETOWN...ROCKY POINT...SCOTTS HILL...TOPSAIL AND WOODSIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR
UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WEATHER.GOV/ILM.
LAT...LON 3429 7774 3430 7777 3432 7777 3436 7781
3438 7780 3439 7782 3438 7786 3443 7790
3457 7767 3445 7754
15Special weather statement, Jun 26, 3:56 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 356 PM EDT SUN JUN 26 2011 SCZ053-054-262100- INLAND HORRY-COASTAL HORRY- 356 PM EDT SUN JUN 26 2011 ...STRONG THUNDERSTORMS MOVING ACROSS HORRY COUNTY... AT 354 PM EDT...A STRONG THUNDERSTORM WAS...4 MILES SOUTHWEST OF HICKORY GROVE...OR 3 MILES SOUTHWEST OF CONWAY. OTHER THUNDERSTORMS ARE FORMING JUST TO THE SOUTHWEST NEAR DONGOLA. THESE THUNDERSTORMS HAVE THE CAPABILITY OF PRODUCING SMALL HAIL... GUSTY WINDS UP TO 40 MPH AND FREQUENT DANGEROUS LIGHTNING. COMMUNITIES IN THE PATH OF THESE STORMS ARE CONWAY...RED HILL... FORESTBROOK AND HICKORY GROVE. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WEATHER.GOV/ILM. LAT...LON 3391 7889 3371 7886 3373 7909 3385 7917 15
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 12:16 PM EDT | Special Weather Statement | ILM | Brunswick, New Hanover | 59 min |
| Jun 26, 12:53 PM EDT | Areal Flood Advisory | ILM | Brunswick | 41 min |
| Jun 26, 1:06 PM EDT | Special Weather Statement | ILM | New Hanover | 54 min |
| Jun 26, 1:30 PM EDT | Special Weather Statement | ILM | Pender | 60 min |
| Jun 26, 3:25 PM EDT | Dense Smoke Advisory | ILM | Pender | 20 hr |
| Jun 26, 4:37 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Brunswick, Columbus, Pender | 23 min |
| Jun 26, 5:09 PM EDT | Special Weather Statement | ILM | New Hanover | 66 min |
| Jun 26, 6:38 PM EDT | Severe Thunderstorm Warning | ILM | Pender | 54 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.